Sale!

Ibuprofen Packs with 2 Tablets (100 packs)

$31.33 $18.99

Great deal on portable pain and cold relief tablets. Use for temporary relief of aches, pains, headaches, pains associated with the common cold, toothache, muscular aches, backache, menstrual cramps, arthritis, and for the reduction of fever. These Ibuprofen packets are great to carry around in purses, wallets, survival (first aid) kits, the glove box, or even in pockets. Active Ingredient: Ibuprofen 200 mg.

SKU: FAIB CS Category:

Description

Great deal on portable pain and cold relief tablets. Use for temporary relief of aches, pains, headaches, pains associated with the common cold, toothache, muscular aches, backache, menstrual cramps, arthritis, and for the reduction of fever. These Ibuprofen packets are great to carry around in purses, wallets, survival (first aid) kits, the glove box, or even in pockets. Active Ingredient: Ibuprofen 200 mg.

Additional information

Weight 0.15 lbs
Dimensions 2 × 2 in
UPC

6 16983 31518 7

MAP

18.99

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.